About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 635149, 5 pages
http://dx.doi.org/10.1155/2013/635149
Research Article

Monotonicity of Eventually Positive Solutions for a Second Order Nonlinear Difference Equation

1School of Mathematics and Computer Sciences, Datong University, Datong, Shanxi 037009, China
2Department of Mathematics, North University of China, Taiyuan, Shanxi 030051, China

Received 7 October 2012; Revised 27 December 2012; Accepted 19 January 2013

Academic Editor: Tailei Zhang

Copyright © 2013 Huiqin Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiqin Chen, Zhen Jin, and Shugui Kang, “Monotonicity of Eventually Positive Solutions for a Second Order Nonlinear Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 635149, 5 pages, 2013. doi:10.1155/2013/635149